MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE, CHINESE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE, CHINESE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-75
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in the e1 section event site name , the full event site name is (b)(6).Due to character limit in the e1 section event site address, the full event site address is (b)(6).A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the cardiosave intra aortic balloon pump had a intermittent ecg signal during use.The ecg signal was sometimes available and sometimes not.The electrode position was adjusted and the connection was checked.The fault still existed.The electrode was attached to the head nurse for on-site testing.The electrode fault was indeed reported after a while.The signal was restored by slightly moving the lead wire clip.There was no patient injury.
 
Additional Manufacturer Narrative
Due to character limit in the e1 section event site telephone number, (b)(6).Updated fields: b4, g3, g6, h2, h3, h6- (type of investigation code, investigation findings code, investigation conclusion code, componenet code), h11.A getinge field service engineer (fse) stated that the electrode was attached to the head nurse for on-site testing.The fault could be reproduced.The lead wire clip was not clamped tightly.After replacing the lead wire (d012-00-1814-02), the test was normal.The device passed all factory-specified performance and safety index tests.The device has been delivered to the customer and can be used clinically.
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE RESCUE, CHINESE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21444366
Report Number2249723-2025-0000842
Device Sequence Number20622603
Product Code DSP
UDI-Device Identifier10607567112312
UDI-Public(01)10607567112312
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-75
Device Catalogue Number0998-00-0800-75
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown